Missouri, 2005Damaging Wind in Missouri, June 30, 2005
June 30, 2005 · NWS MEG · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 30, 8:45 PM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 30, 8:45 PM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
945 PM CDT THU JUN 30 2005
.DISCUSSION...
A COMPLEX OF THUNDERSTORMS HAVE DROPPED INTO EXTREME NORTHEAST
ARKANSAS ATTM. EXPECT SOME STRONG WINDS...LOTS OF LIGHTING AND
SOME HEAVY RAIN WITH THESE STORMS. THESE STORMS COULD MOVE INTO
THE MISSOURI BOOTHEEL AND TO THE JONESBORO AREA BY 11 PM.
STRONGER STROMS ARE IN SOUTHWESTERN MISSOURI. THEY COULD AFFECT
THE MIDSOUTH AFTER MIDNIGHT.
FCST ALREADY UPDATED.
.MEG WATCHES/WARNINGS/ADVISORIES
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
WER
Hazardous weather outlook, Jun 30, 3:00 PM CST, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
400 PM CDT THU JUN 30 2005
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-011000-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
400 PM CDT THU JUN 30 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.
.DAY ONE...
HAZY...HOT...AND HUMID CONDITIONS WILL CONTINUE ACROSS THE MID-SOUTH
THIS EVENING. TEMPERATURES ARE CURRENTLY NEAR 100 DEGREES ACROSS
WESTERN PORTIONS OF THE MIDSOUTH. THESE TEMPERATURES COMBINED WITH
HUMID CONDITIONS WILL ALLOW HEAT INDICES TO RANGE FROM 100 TO 107
DEGREES ACROSS THE FORECAST AREA. A HEAT ADVISORY HAS BEEN ISSUED
FOR EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...EXTREME WEST
TENNESSEE AND PORTIONS OF NORTH MISSISSIPPI. THE ADVISORY IS MAINLY
WEST OF A LINE FROM UNION CITY TENNESSEE TO CALHOUN CITY MISSISSIPPI.
A COLD FRONT WILL APPROACH THE MID-SOUTH TONIGHT. A LINE OF SHOWERS
AND THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF THE FRONT ACROSS
MISSOURI AND KANSAS. THIS LINE OF STORMS WILL MOVE SOUTH DURING THE
NIGHT...GRADUALLY DYING OUT. A FEW OF THE THUNDERSTORMS COULD BE
SEVERE AS THE LINE MOVES INTO NORTHERN SECTIONS OF THE MIDSOUTH LATE
TONIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS...MAINLY NORTH OF A
LINE FROM JONESBORO ARKANSAS TO PARIS TENNESSEE.
.DAYS TWO THROUGH SEVEN...
A COLD FRONT WILL MOVE ACROSS THE MID-SOUTH ON FRIDAY. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE
FRONT. VERY WARM TEMPERATURES COMBINED WITH SUFFICIENT LOW LEVEL
MOISTURE WILL ALLOW THE ATMOSPHERE TO BECOME MODERATELY UNSTABLE.
A FEW OF THE THUNDERSTORMS THAT DEVELOP ON FRIDAY MAY BECOME
SEVERE...WITH STRONG WINDS AND LARGE HAIL POSSIBLE. THE SEVERE
WEATHER THREAT WILL REMAIN ISOLATED AND WIDESPREAD SEVERE WEATHER IS
NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.
KRM
In the hours before
Local storm report, Jun 30, 5:01 PM CST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
601 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG 2 SW PIGGOTT 36.36N 90.23W
06/30/2005 CLAY AR EMERGENCY MNGR
SEVERAL TREES DOWN OVER COUNTY ROAD 481 BETWEEN PIGGOTT
AND RECTOR.
&&
MRMSpecial weather statement, Jun 30, 8:41 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
941 PM CDT THU JUN 30 2005
ARZ008-009-017-018-010315-
CLAY AR-GREENE AR-LAWRENCE AR-RANDOLPH AR-
941 PM CDT THU JUN 30 2005
THIS SIGNIFICANT WEATHER ADVISORY IS FOR...CLAY...GREENE...LAWRENCE
AND RANDOLPH COUNTIES AND IS IN EFFECT UNTIL 1015 PM.
A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES NORTHWEST OF
SUCCESS TO 9 MILES WEST OF ANNIEVILLE AT 941 PM CDT...MOVING EAST AT
30 MPH.
A STORM SPOTTER REPORTED STRONG WINDS OF 40 TO 45 MPH AHEAD OF THESE
STORMS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO ASSOCIATED WITH
THESE STORMS.
PEOPLE IN CLAY...GREENE...LAWRENCE AND RANDOLPH COUNTIES...INCLUDING
THE CITIES OF BLACK ROCK...CORNING...HOXIE...POCAHONTAS AND WALNUT
RIDGE...SHOULD MOVE INDOORS UNTIL THESE STORMS MOVE THROUGH.
Local storm report, Jun 30, 9:12 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 3 E RECTOR 36.26N 90.24W
06/30/2005 0.75 INCH CLAY AR PUBLIC
&&
VALLESpecial weather statement, Jun 30, 9:21 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1021 PM CDT THU JUN 30 2005
ARZ009-017-018-026-MOZ113-010400-
CLAY AR-CRAIGHEAD AR-DUNKLIN MO-GREENE AR-LAWRENCE AR-
1021 PM CDT THU JUN 30 2005
THIS SIGNIFICANT WEATHER ADVISORY IS
FOR...CLAY...CRAIGHEAD...DUNKLIN...GREENE AND LAWRENCE COUNTIES
THROUGH 10 PM.
A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES NORTHWEST OF
POLLARD TO 13 MILES SOUTHWEST OF MINTURN AT 1021 PM CDT...MOVING
SOUTHEAST AT 35 MPH.
WINDS SPEEDS OF AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG
WITH DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO ASSOCIATED WITH
THESE STORMS.
PEOPLE IN CLAY...CRAIGHEAD...DUNKLIN...GREENE AND LAWRENCE
COUNTIES...INCLUDING THE CITIES OF BAY...BONO...BROOKLAND...HOXIE...
JONESBORO...KENNETT...LAKE
CITY...MARMADUKE...MONETTE...PARAGOULD...PIGGOTT...RECTOR...SENATH
AND WALNUT RIDGE...SHOULD MOVE INDOORS UNTIL THESE STORMS HAVE MOVED
THROUGH.
Local storm report, Jun 30, 9:39 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1039 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 2 E PEACH ORCHARD 36.28N 90.63W
06/30/2005 CLAY AR LAW ENFORCEMENT
TREES DOWN NEAR CLAY/GREEN CO LINE ON AR HIGHWAY 135.
&&
WERThunderstorm Wind, Dunklin
- When
- June 30, 9:54 PM CST to 10:00 PM CST
- Where
- Dunklin County, Campbell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.500, -90.067
Some tree limbs and power lines were knocked down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Louisiana, June 30, 20051 death · 1 event
- Tornadoes and Hail in Kansas, June 30, 2005$2.9 million · F0 · 39 events
- Flash Flooding and Hail in Kansas, June 30, 2005$460,000 · 2.5 in hail · 72 events
- Damaging Wind in Kansas, June 30, 20052 injured · $1.3 million · 70 kt wind · 1 event
- Flooding and Hail in Ohio, June 30, 20051 injured · $108,000 · 1.25 in hail · 39 events
- Hail and Damaging Winds in Ohio, June 30, 2005$206,000 · 63 kt wind · 28 events
- Hail and Damaging Winds in Missouri, June 30, 2005$233,000 · 1 in hail · 6 events
- Hail and Damaging Winds in Michigan, June 30, 2005$150,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Michigan, June 30, 2005$110,000 · 52 kt wind · 9 events
- Hail and Damaging Wind in Kansas, June 30, 2005$100,000 · 1 in hail · 3 events
- Damaging Wind and Lightning Strike in Virginia, June 30, 20055 injured · 50 kt wind · 2 events
- Tornadoes and Hail in Kansas, June 30, 2005$60,000 · F0 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5462504.